Connect with others who understand.

sign up log in
About myALZteam
Real members of myALZteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Experienced Vivid, Scary Dreams While Using Seraquel?

Has Anyone Experienced Vivid, Scary Dreams While Using Seraquel?

A myALZteam Member said:

Years ago I had a family member who had hallucinations the Seroquel helped. No bad dreams observed.

posted about 5 years ago
A myALZteam Member said:

My husband did not have scary dreams but would have scary hallucinations. serqeul actually helped

posted about 5 years ago
A myALZteam Member said:

keep in mind with Seroquel and any other drug everyone reacts differently to it. Talk to your doctor about the dreams or hallucinations especially if they are frightening and appear real to your mother. While some can take Seroquel others can't. My mother is one who can't. Her body is sensitive to one of the components

posted almost 5 years ago
A myALZteam Member said:

It good to know that, thanks for sharing. My mother has always had vivid dreams, but since recently starting Seraquel for anxiety her dreams frighten her. The meds do seem to take care of the hallucinations tho. So maybe her body just needs to adjust.

posted about 5 years ago
Already a Member? Log in